AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Singularities--Niigata-Toyama 2007
Edited by: Jean-Paul Brasselet, CNRS, Marseille, France, Shihoko Ishii, Tokyo Institute of Technology, Japan, Tatsuo Suwa, Niigata University, Japan, and Michel Vaquie, Université de Toulouse, France
A publication of the Mathematical Society of Japan.
Advanced Studies in Pure Mathematics
2009; 408 pp; hardcover
Volume: 56
ISBN-10: 4-931469-55-8
ISBN-13: 978-4-931469-55-6
List Price: US$72
Member Price: US$57.60
Order Code: ASPM/56
[Add Item]

This volume constitutes the proceedings of the Fourth Franco-Japanese Symposium on Singularities held at Toyama in August 2007 and also the Workshop on Singularities held at Niigata prior to this symposium. Research on singularities is widely expanding and is now applied in various areas in mathematics and other sciences. Experts in singularities from many different fields have contributed their articles, mostly on original results and some surveys. The reader will learn about the vividly developing domains and will be inspired by many different approaches to singularities.

Volumes in this series are freely available electronically 5 years post-publication.

Published for the Mathematical Society of Japan by Kinokuniya, Tokyo, and distributed worldwide, except in Japan, by the AMS.


Graduate students and research mathematicians interested in analysis.

Table of Contents

  • T. Ashikaga and K.-I. Yoshikawa -- A divisor on the moduli space of curves associated to the signature of fibered surfaces (with an appendix by Kazuhiro Konno)
  • K. Konno -- Appendix to "A divisor on the moduli space of curves associated to the signature of fibered surfaces" by T. Ashikaga and K.-I. Yoshikawa
  • T. Asuke -- On the Fatou-Julia decomposition of transversally holomorphic foliations of complex codimension one
  • J.-P. Brasselet -- Characteristic classes along the Japanese singularity road
  • A. Degtyarev -- On irreducible sextics with non-abelian fundamental group
  • A. Degtyarev and M. Oka -- A plane sextic with finite fundamental group
  • C. Eyral and M. Oka -- A proof of a conjecture of Degtyarev on non-torus plane sextics
  • G. Gonzalez-Sprinberg -- On Nash blow-up of orbifolds
  • K. Hasegawa -- Complex and Kähler structures on compact homogeneous manifolds--their existence, classification and moduli problem
  • H. Ishida and H. Tokunaga -- Triple covers of algebraic surfaces and a generalization of Zariski's example
  • S. Ishii -- Smoothness and jet schemes
  • M. Ishikawa -- On the contact structure of a class of real analytic germs of the form \(f\bar{g}\)
  • M. Oka -- Topology of abelian pencils of curves
  • O. Riemenschneider -- Simple analytic proofs of some versions of the abstract Prime Number Theorem
  • I. Shimada -- Non-homeomorphic conjugate complex varieties
  • M. Shubladze -- On the middle Betti number of certain singularities with critical locus a hyperplane
  • T. Suwa -- Čech-Dolbeault cohomology and the \(\bar\partial\)-Thom class
  • S. Tajima, Y. Nakamura, and K. Nabeshima -- Standard bases and algebraic local cohomology for zero dimensional ideals
  • S. Yokura -- A universal bivariant theory and cobordism groups
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia